ICD-10 Diagnosis Code T50.Z15

Adverse effect of immunoglobulin

Diagnosis Code T50.Z15

ICD-10: T50.Z15
Short Description: Adverse effect of immunoglobulin
Long Description: Adverse effect of immunoglobulin
This is the 2017 version of the ICD-10-CM diagnosis code T50.Z15

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Diuretics and oth and unsp drug/meds/biol subst (T50)

Information for Medical Professionals

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Replaced Code Additional informationCallout TooltipReplaced Code
The National Center for Health Statistics (NCHS) has published an update to the ICD-10-CM diagnosis codes which became effective October 1, 2016. This codes was replaced for the FY 2017 (October 1, 2016-September 30, 2017).

This code was replaced in the 2017 ICD-10 code set with the code(s) listed below.
  • K59.03 - Drug induced constipation

Previous Code
Previous Code T50.Z14S
Next Code
T50.Z15A Next Code